MathSciNet Relay Station
MathSciNet bibliographic data
MR1745403 (2001c:11043) 11D75 (11J25 11J72)
Freeman, D. Eric One cubic Diophantine inequality. J. London Math. Soc. (2) 61 (2000), no. 1, 25–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement